Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Linear inequalities in general analysis


Author: L. L. Dines
Journal: Bull. Amer. Math. Soc. 33 (1927), 695-700
DOI: https://doi.org/10.1090/S0002-9904-1927-04461-5
Cited work: Bull. Amer. Math. Soc., Volume 18, Number 7 (1912), 334--362
MathSciNet review: 1561451
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04461-5

American Mathematical Society